# SDR 2014FA0000685

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: General aviation
- Aircraft: N408CT
- Make and model: Cessna S550
- Aircraft serial: S5500055
- Aircraft time: 9,054 hours, 6,662 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 991240216
- Part serial: 0028C
- Condition: Failed
- Location: Engine
- Part time: 151 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VALVE FAILED TO EXTINGUISH ENGINE HEAT LIGHT IN FLIGHT. ITT RISE WHEN SELECTED.  FAILED TO TEST ON GROUND. SWAPPED WITH OTHER SIDE AND PROBLEM INDICATION FOLLOWED.  R & R VALVE.  VALVE IN SERVICE 148 HOURS SINCE OVERHAUL.  OBTAINED FROM MFG.
